# SDR CALA2015111300928

- Difficulty date: November 13, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 64,806 hours, 9,106 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Monitor
- Part number: 367027020
- Part serial: 0478
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOST RT HYD FLUID SYS, QTY READS ZERO.  NOTE TWO HOURS INTO FLIGHT QTY RETURNED TO NORMAL 1.10.  PLACED ON MEL RT HYD QTY INDICATION INOPERATIVE.  TROUBLESHOOTING REQUIRED.  COMPLIED WITH DDP CHECK BEFORE EACH DEPARTURE FLIGHT IAW FIM 29-11-00-815-899-0-01.  R & R HYD QTY MONITOR UNIT M122 IAW AMM 29-33-01.  OPERATIONS CHECKED NORMAL & QTY INDICATOR NORMAL.  PLACARDS REMOVED, OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED TT 1762187, SN OFF 00478 MONITOR, HYD QTY OFF 64-2933-9-0001 0478 & ON 64-2933-9-00010437.
